A common fixed point theorem of Presic type for four maps in G-metric spaces

U. C. Gairola, N. Dhasmana

Abstract


In this paper, we extended the idea of Presic type contraction for G-metric space to obtain a unique common fixed point result for four maps. The result generalizes several well known comparable results in the literature.

Full Text: PDF

How to Cite this Article:

U. C. Gairola, N. Dhasmana, A common fixed point theorem of Presic type for four maps in G-metric spaces, Advances in Fixed Point Theory, Vol 5, No 4 (2015), 396-406

Copyright © 2015 U. C. Gairola, N. Dhasmana. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.